Advances in Differential Equations

Large time decay properties of solutions to a viscous Boussinesq system in a half space

Pigong Han and Maria E. Schonbek

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the long time behavior of weak and strong solutions of the $n$-dimensional viscous Boussinesq system in the half space, with $n\geq3$. The $L^r(\mathbb{R}^n_+)$-asymptotics of strong solutions and their first three derivatives, with $1\leq r\leq\infty$, are derived by combining $L^q-L^r$ estimates and properties of the fractional powers of the Stokes operator. For the $L^\infty-$asymptotics of the second order derivatives, the unboundedness of the projection operator $P: L^\infty(\mathbb{R}^n_+)\rightarrow L^\infty_\sigma(\mathbb{R}^n_+)$ is dealt with by an appropriate decomposition of the nonlinear term.

Article information

Source
Adv. Differential Equations Volume 19, Number 1/2 (2014), 87-132.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1384278133

Mathematical Reviews number (MathSciNet)
MR3161657

Zentralblatt MATH identifier
1286.35206

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Han, Pigong; Schonbek, Maria E. Large time decay properties of solutions to a viscous Boussinesq system in a half space. Adv. Differential Equations 19 (2014), no. 1/2, 87--132. https://projecteuclid.org/euclid.ade/1384278133.


Export citation